Deficient values of meromorphic functions and their derivatives.
Collectanea mathematica, Tome 25 (1974) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{CLTM_1974_1974_1_a17,
author = {Kamthan, P. K.},
title = {Deficient values of meromorphic functions and their derivatives.},
journal = {Collectanea mathematica},
pages = {275-293},
year = {1974},
volume = {25},
number = {3},
zbl = {0297.30026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CLTM_1974_1974_1_a17/}
}
Kamthan, P. K. Deficient values of meromorphic functions and their derivatives.. Collectanea mathematica, Tome 25 (1974) no. 3. http://geodesic.mathdoc.fr/item/CLTM_1974_1974_1_a17/